# SDR REXA2017011200040

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT SERVICE DOOR ENTRY IS INOP. PERFORMED OPS TEST OF FLASHLIGHT IN ENTRANCE COMPARTMENT AND FOUND BATTERY TO BE DISCONNECTED. RE-PERFORMED OPS CHECK IAW AMM TR 25-0788, 25-61-00. OPS CHECK GOOD AFTER CONNECTION.
